CSpace
脉冲向量时滞双曲型方程的h振动性
罗李平1; 俞元洪2
2008
Source Publication中山大学学报自然科学版
ISSN0529-6579
Volume047Issue:006Pages:1
Abstract对一类脉冲向量时滞双曲型偏微分方程的振动性进行了研究,利用Domslak引进的H-振动(H是R^M中的单位向量)的概念及内积降维的方法,将多维振动问题化为一维脉冲时滞微分不等式不存在最终正解的问题,获得了该类方程在Robin边值条件下所有解H-振动的若干充分判据。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47138
Collection中国科学院数学与系统科学研究院
Affiliation1.衡阳师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
罗李平,俞元洪. 脉冲向量时滞双曲型方程的h振动性[J]. 中山大学学报自然科学版,2008,047(006):1.
APA 罗李平,&俞元洪.(2008).脉冲向量时滞双曲型方程的h振动性.中山大学学报自然科学版,047(006),1.
MLA 罗李平,et al."脉冲向量时滞双曲型方程的h振动性".中山大学学报自然科学版 047.006(2008):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[罗李平]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[罗李平]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[罗李平]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.